# SDR DALA2025081406077

- Difficulty date: August 14, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 80,139 hours, 32,564 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Off Track
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 L2 DOOR WILL NOT CLOSE SEAL LOOSE OUT OF TRACK. CORRECTIVE ACTION: FOUND SERATED PLATE HARDWARE LOOSE. REALIGN SERATED PLATE AND RESECURED HARDWARE REF B757 AMM 52-11. (7019874)
